A mathematical model for pattern formation in biological systems

G. Catalano, J. C. Eilbeck, A. Monroy, E. Parisi

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


A system of reaction-diffusion equations with applications in biological problems is presented and studied theoretically and numerically. Solutions demonstrating the following types of behaviour have been obtained: (i) time constant, spatially inhomogeneous, (ii) time periodic, spatially homogeneous, and (iii) time periodic, travelling wave-like. Some applications in embryological problems are discussed. © 1981.

Original languageEnglish
Pages (from-to)439-456
Number of pages18
JournalPhysica D: Nonlinear Phenomena
Issue number3
Publication statusPublished - Aug 1981


Dive into the research topics of 'A mathematical model for pattern formation in biological systems'. Together they form a unique fingerprint.

Cite this